# SDR DL757060911

- Difficulty date: November 2, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 45,753 hours, 21,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N361010
- Condition: Corroded
- Location: Bs 1682
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV OF AIRCRAFT, CORROSION WAS FOUND ON THE FUSELAGE SKIN SURFACE AT FS 1682, S26R S29R, UNDER THE FORWARD FLANGE OF THE AFT LAV SERVICE PAN ASSEMBLY.  THE CORROSION WAS BLENDED TO REMOVE THE DAMAGE, AND A BOEING APPROVED REPAIR WAS INSTALLED PER ERA 458474-14.
